# SDR CA000621019

- Difficulty date: June 1, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 310R
- Aircraft time: 11,396 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C610
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START UP NO FUEL PRESSURE FOR PRIME WITH PUMP ON HIGH OR LOW. MAINTENANCE REPLACED THE BOOST PUMP IN THE TANK, NOTICED THE LABEL MISSING,RETRIEVED THE LABEL, INSTALLED A NEW PUMP TESTED S. RETURNED AIRCRAFT TO SERVICE.
